Special class of of Liouville-type hyperbolic equations
Itogi nauki i tehniki. Sovremennaâ matematika i eë priloženiâ. Tematičeskie obzory, Differential equations. Mathematical physics, Tome 137 (2017), pp. 17-25
Cet article a éte moissonné depuis la source Math-Net.Ru
In this paper, we obtain differential substitutions for a special class of Liouville-type equations that simplify these equations. We present necessary and sufficient conditions of the existence of $y$-integrals of the second order. We examine the principal case of necessary and sufficient conditions of the existence of $y$-integrals.
Keywords:
$x$-integral, $y$-integral, differential substitution.
Mots-clés : Liouville-type equation
Mots-clés : Liouville-type equation
@article{INTO_2017_137_a1,
author = {A. V. Zhiber and A. M. Yur'eva},
title = {Special class of of {Liouville-type} hyperbolic equations},
journal = {Itogi nauki i tehniki. Sovremenna\^a matematika i e\"e prilo\v{z}eni\^a. Temati\v{c}eskie obzory},
pages = {17--25},
year = {2017},
volume = {137},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/INTO_2017_137_a1/}
}
TY - JOUR AU - A. V. Zhiber AU - A. M. Yur'eva TI - Special class of of Liouville-type hyperbolic equations JO - Itogi nauki i tehniki. Sovremennaâ matematika i eë priloženiâ. Tematičeskie obzory PY - 2017 SP - 17 EP - 25 VL - 137 UR - http://geodesic.mathdoc.fr/item/INTO_2017_137_a1/ LA - ru ID - INTO_2017_137_a1 ER -
A. V. Zhiber; A. M. Yur'eva. Special class of of Liouville-type hyperbolic equations. Itogi nauki i tehniki. Sovremennaâ matematika i eë priloženiâ. Tematičeskie obzory, Differential equations. Mathematical physics, Tome 137 (2017), pp. 17-25. http://geodesic.mathdoc.fr/item/INTO_2017_137_a1/